MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3341409
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Wrinkling (2613)
Date of Event 10/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: wrinkling, implant malposition/displacement.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a caucasian female patient, who's undergone breast reconstruction, as part of a clinical study, with two 555cc mentor memoryshape breast implants on (b)(6) 2020 , suffered bilateral breast wrinkling, post-procedure.On (b)(6) 2020 , the patient underwent bilateral breast surgical intervention (fat grafting) and the issues were resolved.However, on (b)(6) 2020 , the patient was then diagnosed with bilateral implant malposition/displacement.The patient underwent an unspecified surgical intervention to resolved that issue on an unspecified date.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.A supplemental report will be submitted if clarifying information is received.This medwatch form is for the right breast prosthesis.
 
Additional Manufacturer Narrative
On december 28, 2021, mentor became aware that the suspect medical devices were implanted for breast reconstruction revision.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On january 20, 2022, mentor became aware that the onset of the patient's implant malposition/displacement was on (b)(6) 2020.

Brand Name
MENTOR MEMORYSHAPE BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
gabriel alfageme
3041 skyway circle north
irving, TX 75038
9497898687
MDR Report Key11932313
Report Number1645337-2021-06210
Device Sequence Number14293490
Product Code FTR
UDI-Device Identifier00081317005117
UDI-Public00081317005117
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P060028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/21/2021
Device Model Number3341409
Device Catalogue Number3341409
Device Lot Number7317003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2021
Supplement Date Received by Manufacturer12/28/2021
01/20/2022
Initial Report FDA Received Date06/03/2021
Supplement Report FDA Received Date01/21/2022
02/01/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/21/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale
Patient Weight74 KG
Patient EthnicityNon Hispanic
Patient RaceWhite